Brown, Ronald; Mucuk, Osman
Foliations, locally Lie groupoids and holonomy
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Tome 37 (1996) no. 1 , p. 61-71
Zbl 0868.22001 | MR 1383447 | 2 citations dans Numdam
URL stable : http://www.numdam.org/item?id=CTGDC_1996__37_1_61_0

Bibliographie

[1] Aof, M.E.-S.A.-F. AND Brown, R., The holonomy groupoid of a locally topological groupoid, Top. Appl. 47, 1992, 97-113. MR 1193193 | Zbl 0855.22007

[2] Brown, R. AND Mucuk, O., The monodromy groupoid of a Lie groupoid, Cah. Top. Géom. Diff. Cat. xx (1996) . Numdam | MR 1367591 | Zbl 0844.22006

[3] Ehresmann, C., Catégories topologiques et catégories différentiables, Coll. Géom. Diff. Glob. Bruxelles, 1959, 137-150, "Oeuvres complètes et commentées: Amiens, 1980-84" . MR 116360 | Zbl 0205.28202

[4] Mackenzie, K.C.H., Lie groupoids and Lie algebroids in differential geometry, London Math. Soc. Lecture Note Series 124, Cambridge University Press, 1987. MR 896907 | Zbl 0683.53029

[5] Mackenzie, K.C.H., Lie algebroids and Lie pseudoalgebras, Bull. London Math. Soc. 27 (1995) 97-147. MR 1325261 | Zbl 0829.22001

[6] Mucuk, O., Covering groups of non-connected topological groups and the monodromy groupoid of a topological groupoid, PhD Thesis, University of Wales, 1993.

[7] Phillips, J., The holonomic imperative and the homotopy groupoid of a foliated manifold, Rocky Mountain J. Math., 17 (1987) 151-165. MR 882895 | Zbl 0641.57011

[8] Pradines, J., Théoric de Lie pour les groupoides différentiables, relation entre propriétés locales et globales, Comptes Rendus Acad. Sci. Paris, Sér A, 263 (1966), 907-910. MR 214103 | Zbl 0147.41102

[9] Pradines, J., Private communication, 1982.

[10] Rosenthal, K., Sheaves and local equivalence relations, Cah. Top. Géom. Diff. Cat., 25 (1984) 179-206. Numdam | MR 767684 | Zbl 0559.18006

[11] Tamura, I., Topology of foliations: an introduction, Transl. Math. Monogphs. 97, American Math. Soc., Rhode Island, 1992. MR 1151624 | Zbl 0742.57001